# SDR SWAA011386

- Difficulty date: May 8, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,979 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90083
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK AT DALFORT, FOUND OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHTS INOP, AT ROWS 10, 12, 14, 16, 18 AND 20 DEF, AND ROWS 16, 17, 19 AND 20 ABC.  REMOVED AND REPLACED BATT CHARGER PER MM.
